# SDR SWAA062804

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 2,361 hours, 1,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS LIGHT COVER BROKEN AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT COVER PER MM.
